# SDR SWAA2013052916585

- Difficulty date: April 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550815
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 T/E SUPPORT ANGLE CRACKED LOCATED UNDER SURFACE.  R & R FASTENERS IAW SRM AND DWG.
